Title: О радиальных связях уравнений класса Бесселя
Authors: Капилевич, М.Б.
Issue Date: 1971
Publisher: Наука
Citation: Капилевич, М.Б. О радиальных связях уравнений класса Бесселя / М.Б. Капилевич // Доклады Академии наук СССР. - Москва : Наука, 1971. - Т. 201, № 5. - С. 1041-1044.
URI: https://elib.gsu.by/handle123456789/75120
Appears in Collections:Оцифрованный фонд

Files in This Item:
File Description SizeFormat 
Капилевич_О_радикальных.pdf222.4 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.